Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Send us a Message
info@britishchemist.co.uk
Opening Hours
Mon - Friday: 9AM - 5PM

SUDAFED SINUS MAX STRENGTH CAPSULES

16

£4.68

Sudafed Sinus Max Strength Capsules contain phenylephrine, which relieves your congestion by reducing sinus pressure effectively and quickly.

Information Leaflet

Description

What are Sudafed Sinus Max Strength Capsules?

Sudafed Sinus Max Strength Capsules are fast-working and effective in combating congestion, aches and pains.

These Sudafed Capsules are a form of treatment that provides relief for the effects of sinusitis. Sinusitis is a condition that affects the nose and head primarily. Symptoms include a blocked, stuffy nose, a headache, a fever, and other aches and pains. These capsules work thanks to the three active ingredients that the capsules contain. These are:

  • Paracetamol
  • Phenylephrine
  • Caffeine

Paracetamol is the painkiller that reduces any aches and pains and can also reduce a fever. Phenylephrine is a decongestant that reduces the effects of a blocked nose and caffeine is a mild stimulant to treat fatigue and when added to paracetamol, can increase the painkilling effectiveness.

What causes sinusitis?

Sinusitis is usually caused by an infection and generally lasts for up to 3 weeks on its own. It is often around after a cold or the flu and is characterised by a number of different symptoms, including:

  • Pain and swelling around the cheeks, eyes, and forehead
  • A blocked nose
  • Green or yellow mucus coming out of the nose
  • A headache
  • A high temperature
  • A toothache
  • Bad breath

Using the right treatment can help to treat the condition and reduce its effects.

Who are these capsules suitable for?

These Sudafed capsules are suitable to be used by adults and children aged 16 and over. These capsules should not be used by anyone who is allergic to any of the ingredients that are contained in the capsules. These capsules should also not be used by anyone who has or has had any of the following conditions:

  • High blood pressure
  • Severe heart disease or circulatory problems
  • An overactive thyroid gland
  • A history of stomach ulcers
  • Taking or have taken in the last 2 weeks, antidepressants known as Monoamine Oxidase Inhibitors (MAOIs)

Product Features:

  • Contains phenylephrine which reduces congestion and swelling in your nose and sinuses
  • Contains paracetamol to bring down any fever and reduce pains
  • Contains caffeine, to combat tiredness during recovery
  • Not suitable for children under 12 years old

Additional information

Pack Size

16

Uses / Instructions

Adults and Children over 12 years,

take 2 capsules every 4 hours, maximum of 4 doses in 24 hours.

For oral use only.

Please read enclosed leaflet before first use.

Warnings

Do not use this medicine

■ If you are allergic to paracetamol, caffeine, phenylephrine or any of the other ingredients in this medicine
■ If you have high blood pressure.
■ If you have severe heart disease or circulatory problems.
■ If you have an overactive thyroid.
■ If you have a history of stomach ulcers.
■ If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs).
■ In children under 16 years old.
■ If you are taking tricyclic antidepressants, such as imipramine, amitriptyline.

If any of these apply to you, get advice from a doctor or pharmacist without using Sudafed Sinus Max Strength Capsules

Side Effects

Like with many types of medicine, there is a chance of side effects. Potential side effects include:

  • Restlessness
  • Anxiety
  • Nausea
  • Vomiting
  • A headache
  • Dizziness
  • Difficulty sleeping
  • Heart palpitations
  • High blood pressure
  • Glaucoma
  • Problems passing urine

Ingredients

Each Capsule contains: Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg See leaflet for further information

Reviews

There are no reviews yet.

Be the first to review “SUDAFED SINUS MAX STRENGTH CAPSULES”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart